MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220240300
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on one of the cold lights (sn: (b)(6)), the nursing staff smelled something burning coming from the cold light and saw smoke.Therefore, there was a thermal event.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that on one of the cold lights (sn: (b)(6), the nursing staff smelled something burning coming from the cold light and saw smoke.Therefore, there was a thermal event.
 
Additional Manufacturer Narrative
Three attempts were made to retrieve the device for evaluation but the device was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: visible smoke coming from light source probable root cause: component overheating, main board, front board, or receptacle board malfunction, light engine malfunction, power supply malfunction, software malfunction, foreign material on proximal end of light cable the reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG L12 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23995818
Report Number0002936485-2026-00006
Device Sequence Number21465482
Product Code OWN
UDI-Device Identifier07613327572124
UDI-Public07613327572124
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K230754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0220240300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown